I've been on Microgestin FE for a year and a half. I've had terrible hives for over a year now and am just now thinking it may be realted to the medication. This is the only medicine I am on and I never had hives in my life until the past year. Did anyone else experience hives with Microgestin?
If you are allergic to Microgestin FE you would probably have developed the hives soon after starting.
You could always try stopping the Microgestin and see if your hives disappear.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2012 • 3 answers
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer
Posted 8 Aug 2014 • 1 answer
Side Effect - I had hives for almost a year and I always take antihistamine but it always coming out
Posted 29 Sep 2014 • 1 answer
Posted 23 Dec 2015 • 2 answers